MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D850 W SPLIT LEG CONTROL W DRIV; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D850 W SPLIT LEG CONTROL W DRIV; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 1702175
Medical Device Problem Codes Positioning Problem (3009); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that it was called in about the d850 sn: (b)(6) table issue.From what i was told by the team in the room.The already in trendelenburg and slight left tilt position of bed did not move throughout the crucial part of the case.As closure started the bed continued to tilt causing patient causing to slide regardless of safety belt.Bed at the moment was not functional and did not want to respond to the remote commands to return to original flat position.The bed was disconnected and moved to storage with a broken sign so it would not be used, it stayed in the position and the service light was flashing when reconnected in storage.Since then it has not been touched.A stryker field service technician was sent out on 29 may 2026 to investigate the issue, it was determined "customer stated that table was tilting on it own during a case while in trendelenburg.Also, customer stated that the service light was flashing on the hand pendant.The bio med tech had swapped out the hand pendant before i arrived onsite.So when i began testing it was with a new hand pendant, i was unable to verify if there were any issues with the previous hand pendant." repairs were carried out through "connected the table the operon software and checked the error logs.The table had multiple 24v fault error codes dating back to 4/19.With a fault appearing 5/27 and 5/28.Raised the table and visually inspected the table in including the tilt and trend cylinders.No damage or leakage has been observed.Performed 2 cycle test and all test passed with error codes appearing after the tests." both the batteries and the cpu of the table were replaced.Functionality testing was completed on the table and it was determined the table was in good operating condition after repairs were completed.The reported table was manufactured in 2014, and within the operon operators manual, 57445 rev yb the service life of the table is stated to be 10 years.Therefore this table is over the useful life listed in the operators manual.This failure mode has not exceeded any threshold and will continue to be monitored.
 
Event or Problem Description
It was reported that as closure started the bed continued to tilt which caused the patient to slide regardless of safety belt.The bed at the moment was not functional and did not want to respond to the remote commands to return to original flat position.The patient's closure of skin on port incisions was not fully closed.There were no reported injuries or medical intervention.

Brand Name
OPERON D850 W SPLIT LEG CONTROL W DRIV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
arsalan rizvi
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key25668247
Report Number0008010153-2026-00006
Device Sequence Number10321680
Product Code GDC
UDI-Device Identifier07613327169935
UDI-Public07613327169935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 1702175
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown